You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Continued Fraction Expansion, with a Truncation Error Estimate, for Dawson's Integral
J. H. McCabe
Mathematics of Computation
Vol. 28, No. 127 (Jul., 1974), pp. 811-816
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005702
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A continued fraction expansion for Dawson's integral is considered and an estimate of the truncation errors of the convergents of this continued fraction is provided. The continued fraction is shown to provide a sequence of rational approximations to the integral which have good convergence for both small and large values of the argument.
Mathematics of Computation © 1974 American Mathematical Society